MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH

COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH
Model Number 5014202400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Prolapse (2475); Abdominal Cramps (2543); Dysuria (2684); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced lower pelvic cramping, pain that runs from lower back to vaginal area, incomplete bladder emptying, post void incontinence, lateral cystocele, rectocele, vaginal vault prolapse, dysuria, standing to fully empty bladder, lateral cystocele, rectocele, vaginal vault prolapse, pelvic pain with sharp pains throughout left groin and recurrent anterior prolapse with incomplete bladder emptying that causes recurrent urinary tract infections.Patient had a cystoscopy that noted erythema consistent with incomplete bladder emptying and no signs of erosion, kinking or other abnormalities.Patient had a robotic assisted sacrocolpopexy, paravaginal repair, revision of the unknown pelvic device, release of a prior pubo-urethral device from another manufacturer and was discharged with a catheter.
 
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16189111
Report Number2125050-2023-00030
Device Sequence Number5794894
Product Code OTN
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2018
Device Model Number5014202400
Device Catalogue Number501420
Device Lot Number4620067
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer03/08/2023
03/28/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date03/10/2023
04/14/2023
Date Device Manufactured06/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown